# SDR DALA2015110106630

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 56,099 hours, 40,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND INOPERATIVE.  CONNECTOR WAS FOUND DISCONNECTED. RECONNECTED, CHECKED OK.
